# SDR ASOA2014102811557

- Difficulty date: September 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,705 hours, 18,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED RIVET ON STR 0 BETWEEN FS 280 & 295.  INSTALLED FASTENER ON STR 0 BETWEEN FS 280 & 295 IAW SRM 51-42-06-001-001-A01, SUPP 53-00-00 AND REO 670-53-00-045, PT B 06-OCT 14.  REMOVED TEMP FASTENER ON STR O BETWEEN FS 280 & 295 IAW SRM 51-42-10-001-001-A01 & SRM SUPP 53-00-00.  INSTALLED PERM FASTENER ON STR O BETWEEN FS 280 & 295 IAW SRM 51-21-16-001-001-A01, SUPP 53-00-00 & REO 670-53-00-045.
